Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weighted quadratic norms and ultraspherical polynomials. II


Author: I. I. Hirschman
Journal: Trans. Amer. Math. Soc. 91 (1959), 314-329
MSC: Primary 41.00; Secondary 44.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0107773-7
MathSciNet review: 0107773
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.00, 44.00

Retrieve articles in all journals with MSC: 41.00, 44.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0107773-7
Article copyright: © Copyright 1959 American Mathematical Society